메뉴 건너뛰기




Volumn 360, Issue 3, 2008, Pages 1539-1558

Two new weyl-type bounds for the dirichlet laplacian

Author keywords

Dirichlet problem; Eigenvalues of the Laplacian; Kr ger bounds; Li Yau bounds; Neumann problem; Weyl asymptotics

Indexed keywords


EID: 43049116937     PISSN: 00029947     EISSN: None     Source Type: Journal    
DOI: 10.1090/S0002-9947-07-04254-7     Document Type: Article
Times cited : (13)

References (54)
  • 2
    • 0042372881 scopus 로고    scopus 로고
    • Open problems on eigenvalues of the Laplacian
    • Th. M. Rassias and H. M. Srivastava, editors, Math. Appl. Kluwer Academic Publishers, Dordrecht MR1785859 (2002j:35233)
    • M. S. Ashbaugh, Open problems on eigenvalues of the Laplacian, in Analytic and geometric inequalities and applications, Th. M. Rassias and H. M. Srivastava, editors, Math. Appl., vol.478, Kluwer Academic Publishers, Dordrecht, 1999, pp. 13-28. MR1785859 (2002j:35233)
    • (1999) Analytic and Geometric Inequalities and Applications , vol.478 , pp. 13-28
    • Ashbaugh, M.S.1
  • 4
    • 0010423838 scopus 로고    scopus 로고
    • Isoperimetric and universal inequalities for eigenvalues
    • E. B. Davies and Yu. Safarov, editors, London Math. Soc. Lecture Series Cambridge University Press MR1736867 (2001a:35131)
    • M. S. Ashbaugh, Isoperimetric and universal inequalities for eigenvalues, in Spectral Theory and Geometry, E. B. Davies and Yu. Safarov, editors, London Math. Soc. Lecture Series, vol.273, Cambridge University Press, 1999, pp. 95-139. MR1736867 (2001a:35131)
    • (1999) Spectral Theory and Geometry , vol.273 , pp. 95-139
    • Ashbaugh, M.S.1
  • 5
    • 84967713029 scopus 로고
    • Proof of the Payne-Ṕolya-Weinberger conjecture
    • MR1085824 (91m:35173)
    • M. S. Ashbaugh and R. D. Benguria, Proof of the Payne-Ṕolya- Weinberger conjecture, Bull. Amer. Math. Soc. 25 (1991), 19-29. MR1085824 (91m:35173)
    • (1991) Bull. Amer. Math. Soc. , vol.25 , pp. 19-29
    • Ashbaugh, M.S.1    Benguria, R.D.2
  • 6
    • 0000522197 scopus 로고
    • A sharp bound for the ratio of the first two eigenvalues of Dirichlet Laplacians and extensions
    • MR1166646 (93d:35105)
    • M. S. Ashbaugh and R. D. Benguria, A sharp bound for the ratio of the first two eigenvalues of Dirichlet Laplacians and extensions, Ann. Math. 135 (1992), 601-628. MR1166646 (93d:35105)
    • (1992) Ann. Math. , vol.135 , pp. 601-628
    • Ashbaugh, M.S.1    Benguria, R.D.2
  • 8
    • 3142512282 scopus 로고    scopus 로고
    • Bounds for ratios of the first, second, and third membrane eigenvalues
    • T. S. Angell L. Pamela Cook, R. E. Kleinman, and W. E. Olm-stead, editors, Society for Industrial and Applied Mathematics, Philadelphia
    • M. S. Ashbaugh and R. D. Benguria, Bounds for ratios of the first, second, and third membrane eigenvalues, in Nonlinear Problems in Applied Mathematics: In Honor of Ivar Stakgold on his Seventieth Birthday, T. S. Angell, L. Pamela Cook, R. E. Kleinman, and W. E. Olm-stead, editors, Society for Industrial and Applied Mathematics, Philadelphia, 1996, pp. 30-42.
    • (1996) Nonlinear Problems in Applied Mathematics: Honor of Ivar Stakgold on His Seventieth Birthday , pp. 30-42
    • Ashbaugh, M.S.1    Benguria, R.D.2
  • 9
    • 3142783536 scopus 로고
    • Bounds for ratios of eigenvalues of the Dirichlet Lapla-cian
    • MR1186125 (94g:35157)
    • M. S. Ashbaugh and R. D. Benguria, Bounds for ratios of eigenvalues of the Dirichlet Lapla-cian, Proc. Amer. Math. Soc. 121 (1994), 145-150. MR1186125 (94g:35157)
    • (1994) Proc. Amer. Math. Soc. , vol.121 , pp. 145-150
    • Ashbaugh, M.S.1    Benguria, R.D.2
  • 10
    • 21344486046 scopus 로고
    • More bounds on eigenvalue ratios for Dirichlet Lapla-cians inn dimensions
    • MR1241161 (94i:35139)
    • M. S. Ashbaugh and R. D. Benguria, More bounds on eigenvalue ratios for Dirichlet Lapla-cians inn dimensions, SIAM J. Math. Anal. 24 (1993), 1622-1651. MR1241161 (94i:35139)
    • (1993) SIAM J. Math. Anal. , vol.24 , pp. 1622-1651
    • Ashbaugh, M.S.1    Benguria, R.D.2
  • 11
    • 21144474226 scopus 로고
    • Universal bounds for the low eigenvalues of Neumann Laplacians in n dimensions
    • MR1215424 (94b:35191)
    • M. S. Ashbaugh and R. D. Benguria, Universal bounds for the low eigenvalues of Neumann Laplacians in n dimensions, SIAM J. Math. Anal. 24 (1993), 557-570. MR1215424 (94b:35191)
    • (1993) SIAM J. Math. Anal. , vol.24 , pp. 557-570
    • Ashbaugh, M.S.1    Benguria, R.D.2
  • 12
    • 84974004302 scopus 로고
    • Isoperimetric bound for a;3/a;2 for the membrane problem
    • MR1115110 (92h:35165)
    • M. S. Ashbaugh and R. D. Benguria, Isoperimetric bound for a;3/a;2 for the membrane problem Duke Math. J. 63 (1991), 333-341. MR1115110 (92h:35165)
    • (1991) Duke Math. J. , vol.63 , pp. 333-341
    • Ashbaugh, M.S.1    Benguria, R.D.2
  • 13
    • 84976071249 scopus 로고
    • Isoperimetric bounds for higher eigenvalue ratios for the n-dimensional fixed membrane problem
    • MR1263898 (95b:35162)
    • M. S. Ashbaugh and R. D. Benguria, Isoperimetric bounds for higher eigenvalue ratios for the n-dimensional fixed membrane problem, Proc. Roy. Soc. Edinburgh Sect. A 123 (1993), 977-985. MR1263898 (95b:35162)
    • (1993) Proc. Roy. Soc. Edinburgh Sect. , vol.A123 , pp. 977-985
    • Ashbaugh, M.S.1    Benguria, R.D.2
  • 15
    • 12744260598 scopus 로고    scopus 로고
    • A unified approach to universal inequalities for eigenvalues of elliptic operators
    • MR2109931 (2005k:35305)
    • M. S. Ashbaugh and L. Hermi, A unified approach to universal inequalities for eigenvalues of elliptic operators, Pacific J. Math. 217 (2004), 201-220. MR2109931 (2005k:35305)
    • (2004) Pacific J. Math. , vol.217 , pp. 201-220
    • Ashbaugh, M.S.1    Hermi, L.2
  • 19
    • 77951067128 scopus 로고    scopus 로고
    • Dirichlet eigenvalue in encyclopaedia of mathematics
    • M. Hazewinkel, Managing Editor, Kluwer Academic Publishers MR1935796 (2003j:00009)
    • R. D. Benguria, Dirichlet Eigenvalue, in Encyclopaedia of Mathematics, Supplement vol. 3, M. Hazewinkel, Managing Editor, Kluwer Academic Publishers, 2001, pp. 130-132. MR1935796 (2003j:00009)
    • (2001) Supplement , vol.3 , pp. 130-132
    • Benguria, R.D.1
  • 20
    • 77951067128 scopus 로고    scopus 로고
    • Neumann eigenvalue in encyclopaedia of mathematics
    • M. Hazewinkel, Managing Editor, Kluwer Academic Publishers MR1935796 (2003j:00009)
    • R. D. Benguria, Neumann Eigenvalue, in Encyclopaedia of Mathematics, Supplement vol. 3, M. Hazewinkel, Managing Editor, Kluwer Academic Publishers, 2001, pp. 280-281. MR1935796 (2003j:00009)
    • (2001) Supplement , vol.3 , pp. 280-281
    • Benguria, R.D.1
  • 21
    • 0001146196 scopus 로고
    • Convariant and contravariant symbols of operators
    • F. Berezin, Convariant and contravariant symbols of operators, Izv. Akad. Nauk SSSR 37 (1972), 1134-1167.
    • (1972) Izv. Akad. Nauk SSSR , vol.37 , pp. 1134-1167
    • Berezin, F.1
  • 22
    • 84931493237 scopus 로고
    • In Russian, English transl MR0350504 (50:2996)
    • [In Russian, English transl. in Math. USSR-Izv. 6 (1972), 1117-1151 (1973).] MR0350504 (50:2996)
    • (1972) Math. USSR-Izv , vol.6 , pp. 1117-1151
  • 23
    • 0037975011 scopus 로고
    • A reverse Holder inequality for the eigenfunctions of linear second order elliptic operators
    • MR652928 (83i:35141)
    • G. Chiti, A reverse Holder inequality for the eigenfunctions of linear second order elliptic operators, J. Appl. Math. and Phys. (ZAMP) 33 (1982), 143-148. MR652928 (83i:35141)
    • (1982) J. Appl. Math. and Phys. (ZAMP) , vol.33 , pp. 143-148
    • Chiti, G.1
  • 24
    • 0038858936 scopus 로고
    • An isoperimetric inequality for the eigenfunctions of linear second order elliptic operators
    • MR652376 (83i:35140)
    • G. Chiti, An isoperimetric inequality for the eigenfunctions of linear second order elliptic operators, Boll. Un. Mat. Ital. (6) 1-A (1982), 145-151. MR652376 (83i:35140)
    • (1982) Boll. Un. Mat. Ital. , vol.6 , Issue.A1 , pp. 145-151
    • Chiti, G.1
  • 25
    • 74949112616 scopus 로고
    • Inequalities for the first three membrane eigenvalues
    • MR607218 (82g:35087)
    • G. Chiti, Inequalities for the first three membrane eigenvalues, Boll. Un. Mat. Ital. 18-A (1981), 144-148. MR607218 (82g:35087)
    • (1981) Boll. Un. Mat. Ital. , vol.18 , Issue.A , pp. 144-148
    • Chiti, G.1
  • 26
    • 77951033514 scopus 로고
    • Springer Verlag (English edition: Methods of Mathematical Physics, vol. I, Interscience, New York, 1953.) MR49
    • R. Courant and D. Hilbert, Methoden der mathematischen Physik, vol.I, Springer Verlag, 1931. (English edition: Methods of Mathematical Physics, vol. I, Interscience, New York, 1953.) MR49:8778
    • (1931) Methoden der Mathematischen Physik , vol.1 , pp. 8778
    • Courant, R.1    Hilbert, D.2
  • 28
    • 67849087319 scopus 로고    scopus 로고
    • On an inequality for the eigenvalues of the Dirichlet and Neumann problems for the Laplace operator (Russian)
    • MR2068346 (2005f:35228)
    • N. Filonov, On an inequality for the eigenvalues of the Dirichlet and Neumann problems for the Laplace operator (Russian), Algebra i Analiz 16 (2004), 172-176. MR2068346 (2005f:35228)
    • (2004) Algebra i Analiz , vol.16 , pp. 172-176
    • Filonov, N.1
  • 29
    • 34249918053 scopus 로고
    • Some inequalities between Dirichlet and Neumann eigenvalues
    • MR1143438 (93h:35146)
    • L. Friedlander, Some inequalities between Dirichlet and Neumann eigenvalues, Arch. Rational Mech. Anal. 116 (1991), 153-160. MR1143438 (93h:35146)
    • (1991) Arch. Rational Mech. Anal. , vol.116 , pp. 153-160
    • Friedlander, L.1
  • 30
    • 84985366574 scopus 로고
    • J. Hersch, G.-C. Rota editors Analysis, MIT Press, Cambridge, Massachusetts MR758989 (85m:01108a)
    • J. Hersch and G.-C. Rota, editors, George Ṕolya: Collected Papers, vol.III: Analysis, MIT Press, Cambridge, Massachusetts, 1984. MR758989 (85m:01108a)
    • (1984) George Ṕolya: Collected Papers , vol.3
  • 31
    • 0002697827 scopus 로고
    • Can one hear the shape of a drum?
    • MR0201237 (34:1121)
    • M. Kac, Can one hear the shape of a drum?, Amer. Math. Monthly 73 (1966), 1-23. MR0201237 (34:1121)
    • (1966) Amer. Math. Monthly , vol.73 , pp. 1-23
    • Kac, M.1
  • 32
    • 0005732516 scopus 로고
    • On a theorem of Pólya
    • MR0200623 (34:514) ̈
    • R. Kellner, On a theorem of Pólya, Amer. Math. Monthly 73 (1966), 856-858. MR0200623 (34:514) ̈
    • (1966) Amer. Math. Monthly , vol.73 , pp. 856-858
    • Kellner, R.1
  • 33
    • 0002701051 scopus 로고
    • Uber Minimaleigenschaften der Kugel in drei und mehr Dimensionen
    • E. Krahn, Uber Minimaleigenschaften der Kugel in drei und mehr Dimensionen, Acta Comm. Univ. Tartu (Dorpat) A9 (1926), 1-44.
    • (1926) Acta Comm. Univ. Tartu (Dorpat) , vol.A9 , pp. 1-44
    • Krahn, E.1
  • 34
    • 77951090152 scopus 로고    scopus 로고
    • [English translation: Minimal properties of the sphere in three and more dimensions, in Edgar Krahn 1894-1961: A Centenary Volume, ̈ U. Lumiste and J. Peetre, editors, IOS Press, Amsterdam, 1994, Chapter 11, pp. 139-174.] MR1298188 (95d:01022)
    • [English translation: Minimal properties of the sphere in three and more dimensions, in Edgar Krahn 1894-1961: A Centenary Volume, ̈ U. Lumiste and J. Peetre, editors, IOS Press, Amsterdam, 1994, Chapter 11, pp. 139-174.] MR1298188 (95d:01022)
  • 35
    • 38249011890 scopus 로고
    • Upper bounds for the Neumann eigenvalues on a bounded domain in Euclidean space
    • MR1165859 (93d:47091)
    • P. Kr̈oger, Upper bounds for the Neumann eigenvalues on a bounded domain in Euclidean space, J. Funct. Anal. 106 (1992), 353-357. MR1165859 (93d:47091)
    • (1992) J. Funct. Anal. , vol.106 , pp. 353-357
    • Kr̈oger, P.1
  • 36
    • 0039396030 scopus 로고    scopus 로고
    • Eigenvalues of the Laplacian on inhomogeneous membranes
    • MR1613638 (99b:35161)
    • R. Laugesen, Eigenvalues of the Laplacian on inhomogeneous membranes, Amer. J. Math. 120 (1998), 305-344. MR1613638 (99b:35161)
    • (1998) Amer. J. Math. , vol.120 , pp. 305-344
    • Laugesen, R.1
  • 37
    • 0031574602 scopus 로고    scopus 로고
    • Dirichlet and Neumann eigenvalue problems on domains in Euclidean spaces
    • MR1491551 (99a:35027)
    • A. Laptev, Dirichlet and Neumann eigenvalue problems on domains in Euclidean spaces, J. Funct. Anal. 151 (1997), 531-545. MR1491551 (99a:35027)
    • (1997) J. Funct. Anal. , vol.151 , pp. 531-545
    • Laptev, A.1
  • 38
    • 84971274253 scopus 로고    scopus 로고
    • Recent Results on Lieb-Thirring Inequalities Jourńees "equations Aux D́eriv́ees Partielles" (La Chapelle sur Erdre, 2000)
    • Univ. Nantes, Nantes MR1775696 (2001j:81064)
    • A. Laptev and T. Weidl, Recent results on Lieb-Thirring inequalities, Jourńees "Equations aux D́eriv́ees Partielles" (La Chapelle sur Erdre, 2000), Exp. No.XX, 14 pp., Univ. Nantes, Nantes, 2000. MR1775696 (2001j:81064)
    • (2000) Exp. No. XX , vol.14
    • Laptev, A.1    Weidl, T.2
  • 39
    • 0000538029 scopus 로고
    • On the Schr̈odinger equation and the eigenvalue problem
    • MR701919 (84k:58225)
    • P. Li and S.-T. Yau, On the Schr̈odinger equation and the eigenvalue problem, Comm. Math. Phys. 88 (1983), 309-318. MR701919 (84k:58225)
    • (1983) Comm. Math. Phys. , vol.88 , pp. 309-318
    • Li, P.1    Yau, S.-T.2
  • 40
    • 0000901763 scopus 로고
    • The number of bound states of one-body Schroedinger operators and the Weyl problem, Geometry of the Laplace operator
    • Proc. Sympos. Pure Math. Univ. Hawaii, Honolulu, Hawaii, 1979 MR573436 (82i:35134)
    • E. H. Lieb, The number of bound states of one-body Schroedinger operators and the Weyl problem, in Geometry of the Laplace operator (Proc. Sympos. Pure Math. Univ. Hawaii, Honolulu, Hawaii, 1979), Proc. Sympos. Pure Math. XXXVI, Amer. Math. Soc. Providence, R.I., 1980, pp. 241-252. MR573436 (82i:35134)
    • (1980) Proc. Sympos. Pure Math. XXXVI, Amer. Math. Soc. Providence, R.I. , pp. 241-252
    • Lieb, E.H.1
  • 41
    • 0038971119 scopus 로고
    • Inequalities for eigenvalues of membranes and plates
    • MR0070834 (17:42a)
    • L. E. Payne, Inequalities for eigenvalues of membranes and plates, J. Rational Mech. Anal. 4 (1955), 517-529. MR0070834 (17:42a)
    • (1955) J. Rational Mech. Anal. , vol.4 , pp. 517-529
    • Payne, L.E.1
  • 42
    • 0141597102 scopus 로고
    • Sur le quotient de deux fŕequences propres conśecutives Comptes Rendus
    • (reprinted as pp. 410-412 of [29] with comments by J. Hersch on p. 518). MR0073046 (17:372d)
    • L. E. Payne, G. Pólya, and H. F. Weinberger, Sur le quotient de deux fŕequences propres conśecutives, Comptes Rendus Acad. Sci. Paris 241 (1955), 917-919 (reprinted as pp. 410-412 of [29] with comments by J. Hersch on p. 518). MR0073046 (17:372d)
    • (1955) Acad. Sci. Paris , vol.241 , pp. 917-919
    • Payne, L.E.1    Pólya, G.2    Weinberger, H.F.3
  • 43
    • 0001010179 scopus 로고
    • On the ratio of consecutive eigenvalues
    • (reprinted as pp. 420-429 of [29] with comments by J. Hersch on p. 521). MR0084696 (18:905c)
    • L. E. Payne, G. Ṕolya, and H. F. Weinberger, On the ratio of consecutive eigenvalues, J. Math. and Phys. 35 (1956), 289-298 (reprinted as pp. 420-429 of [29] with comments by J. Hersch on p. 521). MR0084696 (18:905c)
    • (1956) J. Math. and Phys. , vol.35 , pp. 289-298
    • Payne, L.E.1    Ṕolya, G.2    Weinberger, H.F.3
  • 44
    • 77951073025 scopus 로고
    • MR92a:00028b Princeton Univ. Press, Princeton, N.J.
    • G. Ṕolya, Mathematics and Plausible Reasoning, Vol.II. Princeton Univ. Press, Princeton, N.J., 1954, pp. 51-53. MR92a:00028b
    • (1954) Mathematics, Plausible Reasoning , vol.2 , pp. 51-53
    • Ṕolya, G.1
  • 45
    • 84963097105 scopus 로고
    • On the eigenvalues of vibrating membranes
    • MR0129219 (23:B2256)
    • G. Pólya, On the eigenvalues of vibrating membranes, Proc. London Math. Soc. 11 (1961), 419-433. MR0129219 (23:B2256)
    • (1961) Proc. London Math. Soc. , vol.11 , pp. 419-433
    • Pólya, G.1
  • 46
    • 77951063294 scopus 로고
    • Sur quelques membranes vibrantes de forme particulìere
    • MR0080461 (18:250a)
    • G. Ṕolya, Sur quelques membranes vibrantes de forme particulìere, C. R. Acad. Sci. Paris 243 (1956), 469-471. MR0080461 (18:250a)
    • (1956) C. R. Acad. Sci. Paris , vol.243 , pp. 469-471
    • Ṕolya, G.1
  • 47
    • 77951040181 scopus 로고
    • Sur les fŕequences propres des membranes vibrantes
    • MR0074672 (17:628b)
    • G. Pólya, Sur les fŕequences propres des membranes vibrantes, C. R. Acad. Sci. Paris 242 (1956), 708-709. MR0074672 (17:628b)
    • (1956) C. R. Acad. Sci. Paris , vol.242 , pp. 708-709
    • Pólya, G.1
  • 48
    • 0023364305 scopus 로고
    • Can one hear the shape of a drum? revisited
    • MR889243 (88g:58185)
    • M. H. Protter, Can one hear the shape of a drum? revisited, SIAM Rev. 29 (1987), 185-197. MR889243 (88g:58185)
    • (1987) SIAM Rev. , vol.29 , pp. 185-197
    • Protter, M.H.1
  • 49
    • 0035840452 scopus 로고    scopus 로고
    • Fourier tauberian theorems, applications
    • MR1853753 (2002j:46047)
    • Yu. Safarov, Fourier Tauberian Theorems and Applications, J. Funct. Anal. 185 (2001), 111-128. MR1853753 (2002j:46047)
    • (2001) J. Funct. Anal. , vol.185 , pp. 111-128
    • Safarov, Yu.1
  • 51
    • 0014564147 scopus 로고
    • On the ratio of consecutive eigenvalues in n dimensions
    • MR0257592 (41:2242)
    • C. J. Thompson, On the ratio of consecutive eigenvalues in n dimensions, Stud. Appl. Math. 48 (1969) 281-283. MR0257592 (41:2242)
    • (1969) Stud. Appl. Math. , vol.48 , pp. 281-283
    • Thompson, C.J.1
  • 52
    • 84972557408 scopus 로고
    • Lower bounds for the eigenvalues of the fixed vibrating membrane problems
    • MR742593 (85m:35045)
    • H. Urakawa, Lower bounds for the eigenvalues of the fixed vibrating membrane problems Tohoku Math. J. 36 (1984), 185-189. MR742593 (85m:35045)
    • (1984) Tohoku Math. J. , vol.36 , pp. 185-189
    • Urakawa, H.1
  • 53
    • 0001117305 scopus 로고
    • Das asymptotische Verteilungsgesetz der Eigenwerte linearer partieller Differen-tialgleichungen
    • H. Weyl, Das asymptotische Verteilungsgesetz der Eigenwerte linearer partieller Differen-tialgleichungen, Math. Ann. 71 (1911), 441-479.
    • (1911) Math. Ann. , vol.71 , pp. 441-479
    • Weyl, H.1
  • 54
    • 3142627946 scopus 로고
    • preprint (revision of International Centre for Theoretical Physics preprint IC/91/60, Trieste, Italy, April 1991
    • H. C. Yang, Estimates of the difference between consecutive eigenvalues, 1995 preprint (revision of International Centre for Theoretical Physics preprint IC/91/60, Trieste, Italy, April 1991).
    • (1995) Estimates of the Difference between Consecutive Eigenvalues
    • Yang, H.C.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.